# SDR AALA201604129027

- Difficulty date: April 5, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53376403200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACKED FRAME FASTENER HOLE AT FRAME 35 & STRINGER 30 LT.  REPAIRED FRAME FASTENER HOLE IAW EA 258735.
